Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 28, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Dec 19, 2011, 4:47 AM CST for 11 counties in Texas. It took effect at Dec 19, 2011, 10:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2011, 4:47 AM CST (10:47 UTC)
- In effect from
- Dec 19, 2011, 10:00 AM CST
- Expired
- Dec 19, 2011, 4:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136 WWUS74 KCRP 191047 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 447 AM CST MON DEC 19 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM TODAY... .SOUTHEAST WINDS WILL INCREASE BY LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON IN RESPONSE TO STRENGTHENING LOWER PRESSURE ACROSS THE TEXAS PANHANDLE. TXZ241>244-192200- /O.NEW.KCRP.WI.Y.0028.111219T1600Z-111219T2200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 447 AM CST MON DEC 19 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * TIMING...WIND ADVISORY CONDITIONS ARE EXPECTED BETWEEN 10 AM AND 4 PM THIS AFTERNOON. * WINDS...EXPECT SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 45 MPH...DIMINISHING TO 15 TO 25 MPH BY LATE AFTERNOON. * IMPACTS...THE STRONG WINDS COULD AFFECT HIGH PROFILE VEHICLES... AS WELL AS UNSUPPORTED WALLS AT CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$
2 follow-up statements
914 WWUS74 KCRP 191651 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1051 AM CST MON DEC 19 2011 ...WIND ADVISORY EXPANDED TO INCLUDE ALL OF COASTAL PLAINS AND VICTORIA CROSSROADS... .STRONG SOUTHEAST WINDS CONTINUE TO INCREASE THIS MORNING AND WILL PERSIST INTO THE AFTERNOON. TXZ231>234-245>247-192200- /O.EXA.KCRP.WI.Y.0028.000000T0000Z-111219T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1051 AM CST MON DEC 19 2011 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...WIND ADVISORY CONDITIONS ARE EXPECTED BETWEEN 10 AM AND 4 PM THIS AFTERNOON EXCEPT IN THE VICTORIA AREA WHERE THE STRONGER WINDS WILL DEVELOP AROUND NOON AND EARLY AFTERNOON. * WINDS...SUSTAINED SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 45 MPH...DIMINISHING TO 15 TO 25 MPH BY MID TO LATE AFTERNOON. * IMPACTS...THE STRONG WINDS COULD AFFECT HIGH PROFILE VEHICLES...AS WELL AS UNSUPPORTED WALLS AT CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ241>244-192200- /O.CON.KCRP.WI.Y.0028.000000T0000Z-111219T2200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 1051 AM CST MON DEC 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * TIMING...WIND ADVISORY CONDITIONS ARE EXPECTED BETWEEN 10 AM AND 4 PM THIS AFTERNOON. * WINDS...SUSTAINED SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH...DIMINISHING TO 15 TO 25 MPH BY LATE AFTERNOON. * IMPACTS...THE STRONG WINDS COULD AFFECT HIGH PROFILE VEHICLES...AS WELL AS UNSUPPORTED WALLS AT CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ HART/BARRON
481 WWUS74 KCRP 192155 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 355 PM CST MON DEC 19 2011 TXZ231>234-241>247-192300- /O.EXP.KCRP.WI.Y.0028.000000T0000Z-111219T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 355 PM CST MON DEC 19 2011 ...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... WINDS CONTINUE TO DIMINISH IN INTENSITY ACROSS SOUTH TEXAS. WHILE STRONG GUSTY CONDITIONS MAY PERSIST FOR ANOTHER HOUR ACROSS NUECES AND KLEBERG COUNTIES...OVERALL WINDY CONDITIONS WILL GRADUALLY LESSEN. $$ HART
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 18, 11:28 PM CST, 5 hours 19 minutes earlier.
Area forecast discussion, Dec 18, 11:28 PM CST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1128 PM CST SUN DEC 18 2011
.DISCUSSION...SEE AVIATION SECTION BELOW.
&&
.AVIATION...AN INCREASING SLY LLJ WILL CONTINUE TO BRING DEEPER
MOISTURE INTO S TX OVERNIGHT. THE LLJ IS EXPECTED TO INCREASE TO
40-45KTS LEADING TO LLWS OVERNITE. SFC WINDS WILL BEGIN TO INCREASE BY MID
MON MORNING WITH GUSTS UP TO AROUND 35KTS...ESPECIALLY FROM ALI TO
CRP. AS FOR CIGS...CONDITIONS WILL WORSEN OVERNIGHT WITH IFR CIGS
ACROSS MUCH OF S TX AFTER MIDNIGHT. IFR CONDITIONS ARE ALREADY
OCCURRING ACROSS THE LRD AREA. PATCHY DZ/BR WILL ALSO LOWER VSBY'S
TO IFR LEVELS AT TIMES. AN APPROACHING UPPER LEVEL DISTURBANCE AND
ASSOCIATED COLD FRONT WILL BRING A CHC OF SHRA'S TO S TX MAINLY E
OF INTERSTATE 37. CHC OF TSRA'S WILL BE HIGHEST ACROSS THE VCT
AREA BY MON AFTERNOON INTO THE EVENING. WINDS WILL RELAX AS THE
COLD FRONT NEARS THE AREA WITH LRD WINDS EXPECTED TO SHIFT TO THE
NW THEN N LATE IN THE AFTERNOON. REMAINING TAF SITES WILL SEE
WSHFT CLOSER TO MIDNIGHT MON NIGHT.
&&
.PREV DISCUSSION... /ISSUED 925 PM CST SUN DEC 18 2011/
DISCUSSION...SE WINDS ACROSS THE OFFSHORE WATERS HAVE ALREADY
INCREASED TO 20 TO 25KTS...THEREFORE HAVE PUT THE SCA INTO EFFECT
FOR THE OFFSHORE WATERS WHICH IS SLIGHTLY EARLIER THAN
ANTICIPATED. THE 18Z MODEL RUNS CONTINUE TO SHOW A STRONG TO VERY
STRONG LLJ DVLPG TONIGHT INTO MONDAY. LAPSE RATES ARE PROGD TO STEEPEN
ALLOWING FOR MIXING OF THE LLJ THROUGH MON...WHICH WILL RESULT IN
SFC WINDS CONTINUING TO STRENGTHEN. THE STRONG LLJ IS ALSO
USHERING IN DEEPER MOISTURE WITH SOME ISENTROPIC UPGLIDE TAKING
PLACE RESULTING IN -RA/DZ ACROSS PORTIONS OF THE CWA...WHICH WILL
CONTINUE THROUGH MON MORNING. OVERALL...THE FCST LOOKS ON TRACK
WITH NO OTHER CHANGES ANTICIPATED AT THIS TIME.
PREV DISCUSSION... /ISSUED 557 PM CST SUN DEC 18 2011/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...EXPECTING CEILINGS TO GRADUALLY DECREASE TONIGHT WITH
KLRD ALREADY AT IFR AND SOON TO BE LIFR. ISENTROPIC LIFT ALONG
FRONT WILL RESULT IN SOME PATCHY DRIZZLE/LIGHT RAIN AND WILL HAVE
THE MENTION OF THAT AT ALL BUT KVCT WHERE CONDENSATION PRESSURE
DEFICITS REMAIN HIGH. CIGS WILL GO DOWN TO IFR AT KALI AROUND 04Z
AND KCRP AFTER 06Z. AT KVCT...EXPECTING CIGS TO GO NO LOWER THAN
MVFR ABOUT 06Z. CIGS WILL ALSO BE AN ISSUE ESPECIALLY AT KLRD WITH
THE BEST ISENTROPIC PATTERN AND WEAK UPSLOPE FLOW...BUT VSBYS
SHOULD IMPROVE SOMEWHAT (MVFR) AFTER MIDNIGHT ONCE THE WINDS
BECOME MORE TO THE SOUTHEAST AND ISENTROPIC UPGLIDE WEAKENS. ONCE
UPGLIDE ENDS MID TOMORROW MORNING...SHOULD SEE CEILINGS IMPROVE
FROM WEST TO EAST...BUT STILL BE MVFR AT KVCT THROUGH THE
REMAINDER OF THE DAY (MAY SEE SOME BREAKS LATE). MOS WINDS LOOK A
BIT STRONG OVERNIGHT SO DID NOT GO AS HIGH AS GUIDANCE WAS
SHOWING...HOWEVER WILL HAVE BREEZY/WINDY/GUSTY CONDITIONS DURING
THE LATE MORNING/AFTERNOON ONCE MIXING COMMENCES. ALSO...HELD OFF
ON WIND SHEAR FOR TAFS AS SURFACE WINDS PICK UP WITH APPROACHING
TROUGH...ALTHOUGH 925MB WINDS NEAR 40 KNOTS. CONCERNING THUNDER
FOR MONDAY...TOO EARLY FOR TEMPOS OR PROB30...BUT DID PUT IN VCTS
AT KVCT AND KCRP AFTER 18Z AS POTENTIAL IS THERE.
PREV DISCUSSION... /ISSUED 315 PM CST SUN DEC 18 2011/
SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...A LOT TO TALK ABOUT.
COASTAL TROUGH ALONG SOUTH PADRE ISLAND THIS AFTERNOON TO CONTINUE
TO WEAKEN AND TRANSITION INTO A WARM FRONT ALONG RIO GRANDE
VALLEY AND MOVE NORTH ACROSS S TX OVERNIGHT. LOW LEVEL MOISTURE
INFLUX WILL INCREASE AS BOUNDARY MOVES NORTH AND ISOLATED TO
SCATTERED SHOWERS ALONG WITH PATCHES OF LIGHT RAIN ARE EXPECTED TO
DEVELOP. MIN TEMPS LIKELY TO OCCUR THIS EVENING WITH TEMPERATURES
HOLDING STEADY OR EVEN RISING A FEW DEGREES THROUGH THE NIGHT. LOW
LEVEL WIND PROFILE TO STRENGTHEN OVERNIGHT AS CYCLOGENESIS OCCURS
ACROSS W TX. GUIDANCE...ESPECIALLY NAM AND AVAILABLE HIRES
MODELS...DEVELOP UNSEASONABLY STRONG LLJ TONIGHT WITH SUSTAINED
VALUES FROM 40 TO 50KT AT H85 INCREASING TO 50 TO 55 KT DURING THE
DAY MON. THIS TO RESULT IN BREEZY CONDITIONS TONIGHT AND BECOMING
WINDY DURING DAYLIGHT HOURS TOMORROW. GFS OUTPUT HAS SUSTAINED
WINDS AND GUSTS TO NEAR HIGH WIND WARNING CRITERIA WHILE OTHER
GUIDANCE KEEPS VALUES LOWER BUT WELL INTO WIND ADVISORY LEVELS.
STRONGLY CONTEMPLATED ISSUING WIND ADVISORY FOR MON WITH THIS
FORECAST PACKAGE BUT UNCERTAINTY OF CLOUD COVER PREVENTING MAX
MIXING FROM OCCURRING HAS PRECLUDED ISSUANCE AT THIS TIME. WINDS
SHOULD PEAK AROUND MIDDAY/EARLY AFTERNOON AND THEN LESSEN BY
EVENING AS PACIFIC ORIGINATED COLD FRONT PUSHES EAST THROUGH AREA.
SCATTERED SHOWERS AND THUNDERSTORMS PROG TO DEVELOP ALONG THE
FRONT ACROSS HILL COUNTRY DURING THE AFTERNOON AND EVENING HOURS
BUT HOW FAR SOUTH CONVECTION DEVELOPS IS UNCERTAIN AND WILL HINGE
GREATLY UPON WHERE ASSOCIATED MID LEVEL LOW MOVES. GFS IS FARTHER
S WITH SAID LOW AND BRINGS IT ACROSS SOUTHERN AREAS OF SOUTHERN
HIGH PLAINS WHILE NAM AND ECMWF TAKE THE SYSTEM ACROSS THE
NORTHERN SOUTHERN HIGH PLAINS. WENT WITH A BLEND BETWEEN THE
MODELS AND HAVE PRECIP DEVELOPING/APPROACHING AREA BY MID/LATE
AFTERNOON. POTENTIAL EXISTS FOR AT LEAST AN ISOLATED STRONG TO
SEVERE THUNDERSTORM TO OCCUR ACROSS COASTAL PLAINS AND VICTORIA
CROSSROADS. MLCAPE VALUES PROG TO BE AROUND 1000 J/KG ACROSS ENE
ZONES AND WITH 0-6KM SHEAR APPROACHING 45 TO 50 KTS AN ISOLATED
SUPERCELL AND/OR BROKEN QLCS MAY DEVELOP. LARGE HAIL AND DAMAGING
WIND WOULD BE PRIMARY THREAT WITH ANY STRONG STORMS THAT DEVELOP
BUT INCREASING HELICITY VALUES ACROSS NE ZONES DURING AFTERNOON
MAY LEAD TO A BRIEF SPINUP. BETTER CHANCES OF SEVERE WEATHER AND
MORE WIDESPREAD STORM COVERAGE WILL BE ACROSS EWX/HGX CWAS BUT
WILL CONTINUE TO MONITOR POTENTIAL FOR S TX. FRONT MOVES THROUGH
TOMORROW LATE AFTERNOON OR EVENING BRINGING AN END TO PRECIP
CHANCES AS ANOTHER COOLER/DRIER AIRMASS FILTERING INTO THE AREA.
MAX TEMPS AHEAD OF THE FRONT TOMORROW TO BE UNSEASONABLY WARM WITH
80 PLUS DEGREE TEMPS POSSIBLE ACROSS WESTERN COASTAL PLAINS AND
BRUSH COUNTRY.
LONG TERM (TUESDAY THROUGH CHRISTMAS DAY)...A VERY ACTIVE
PATTERN IS SET TO CONTINUE FOR THE EXTENDED PERIOD WITH A COMPLEX
WEATHER PATTERN UNFOLDING ACROSS THE COUNTRY. WEAK RIDGING AND PVA
WILL MOVE IN BEHIND THE DEPARTING UPPER TROUGH ON TUESDAY AND
ALLOW FOR SOME CLEARING ALONG WITH COOLER AND DRIER CONDITIONS. A
WEAK SURFACE HIGH WILL SETTLE INTO THE AREA TUESDAY NIGHT WITH
LOWS DIPPING INTO THE UPPER 30S ACROSS THE NORTH. THE HIGH WILL
QUICKLY SHIFT TO THE EAST AS ANOTHER SHORTWAVE DIGS SOUTHWARD INTO
NORTHERN MEXICO BY WEDNESDAY NIGHT AND MOVES INTO TEXAS ON
THURSDAY. THE GFS SHEARS THIS FEATURE INTO AN ELONGATED POSITIVELY
TILTED VORT LOBE WITH VERY LITTLE ISENTROPIC LIFT AND WARM
ADVECTION WHICH IS A COMMON MODEL BIAS. THE ECMWF MAINTAINS A MORE
VIGOROUS AND COMPACT SHORTWAVE WITH SIGNIFICANT WARM ADVECTION AND
ASSOCIATED COASTAL TROUGH IN THE NATURAL BAROCLINIC ZONE NEAR THE
COAST. THE ECMWF SOLUTION SEEMS MORE PLAUSIBLE AND THE 12Z RUN WAS
CONSISTENT WITH THE 00Z RUN...SO THIS FORECAST LEANS TOWARDS THE
WETTER ECMWF. BRIEF CLEARING MAY TAKE PLACE IN THE WAKE OF THIS
SYSTEM ON FRIDAY AS A SURFACE HIGH BEGINS TO NOSE SOUTHWARD ACROSS
THE SOUTHERN PLAINS BEFORE YET ANOTHER SHORTWAVE SWINGS BY TO THE
NORTH ON SATURDAY...WHICH MAY INDUCE WEAK ISENTROPIC LIFT. THIS
WILL KEEP CONDITIONS COOL AND CLOUDY WITH SOME LIGHT RAIN
POSSIBLE. THE WEST-SOUTHWESTERLY MID LEVEL FLOW WILL PERSIST AS A
LARGER SCALE TROUGH DEVELOPS TO THE NORTHWEST OF THE REGION ON
SUNDAY WITH CONTINUED CLOUDY...COOL...AND POTENTIALLY WET
CONDITIONS.
MARINE...SMALL CRAFT ADVISORY FOR WATERS 20 TO 60 NM OUT TO BE
IN EFFECT STARTING AT MIDNIGHT TONIGHT AS ONSHORE FLOW AND SEAS
INCREASE. NEARSHORE WATERS AND BAYS/WATERWAYS TO HAVE SCA IN
EFFECT FROM 6AM UNTIL 6PM MON. COLD FRONT TO MOVE THROUGH THE
WATERS MON EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 66 78 60 68 45 / 30 30 40 10 0
VICTORIA 61 75 56 64 38 / 10 50 50 10 0
LAREDO 57 79 51 66 42 / 30 10 10 0 0
ALICE 64 81 57 68 43 / 30 30 30 0 0
ROCKPORT 63 74 61 68 46 / 20 40 50 10 0
COTULLA 58 76 45 65 38 / 30 20 10 0 0
KINGSVILLE 66 80 58 69 44 / 30 30 30 10 0
NAVY CORPUS 64 75 62 67 50 / 20 30 40 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FOR WINDS FROM 6 AM TO 6 PM CST MONDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
TE/81...AVIATIONHazardous weather outlook, Dec 18, 3:47 PM CST, 13 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 347 PM CST SUN DEC 18 2011 TXZ229>234-239>247-192200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 347 PM CST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE COASTAL BEND AND VICTORIA CROSSROADS REGIONS MONDAY INTO MONDAY EVENING. SOME THUNDERSTORMS MAY BECOME STRONG TO PERHAPS SEVERE DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO MONITOR THE LATEST DEVELOPMENTS ON MONDAY. GMZ230-235-250-255-270-275-192200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 347 PM CST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS BEGINNING AT MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES FOR THE OFFSHORE WATERS WILL CONTINUE THROUGH 6 PM MONDAY. SMALL CRAFT ADVISORIES WILL BE IN EFFECT FROM 6 AM UNTIL 6 PM CST MONDAY FOR THE NEARSHORE WATERS AND AREA BAYS AND WATERWAYS.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.